Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

30 year old taking medication for hypothyroidism. Feeling tired. Reason? - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2278 Questions
User:I have hypothyroidism
User:and my age is 30 years
User:I feel very tired
Doctor:Good Evening
User:what do you think I should be doing in order to get rid of this
Doctor:How can I help you?
User:also, what might be the health risks?
User:I have hypothyroidism
Doctor:I understand your concerns.
User:and my age is 30 years
User:what do you think I should be doing in order to get rid of this
Doctor:Let me guide you regarding this.
User:also, what might be the health risks?
Doctor:Hypothyroidism affects many functions of our body.
Doctor:A low thyroid level causes the cell functions to be low. This in turn causes the general tiredness.
Doctor:The way to counter it is by supplementing with the required thyroid.
Doctor:That is by taking Thyroxine medications regularly.
User:what should I be doing to avoid being tired
User:will I have a sooner death
User:also will I have any difficulties in conceiving?
Doctor:Once the thyroid levels come to normal, then you would be feeling better.
User:I am having 50mch Thyronorm tablets on a daily basis
Doctor:For that, you will have to visit an endocrinologist for examining you.
Doctor:And he/she would be prescribing you the required amount of thyroid replacement.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor